Tim Hoheisel
Tim Hoheisel
Department of Mathematics and Statistics, McGill University
Verified email at mcgill.ca - Homepage
Title
Cited by
Cited by
Year
Theoretical and numerical comparison of relaxation methods for mathematical programs with complementarity constraints
T Hoheisel, C Kanzow, A Schwartz
Mathematical Programming 137 (1), 257-288, 2013
1452013
Stationary conditions for mathematical programs with vanishing constraints using weak constraint qualifications
T Hoheisel, C Kanzow
Journal of Mathematical Analysis and Applications 337 (1), 292-310, 2008
592008
Exact penalty results for mathematical programs with vanishing constraints
T Hoheisel, C Kanzow, JV Outrata
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2514-2526, 2010
552010
First-and second-order optimality conditions for mathematical programs with vanishing constraints
T Hoheisel, C Kanzow
Applications of Mathematics 52 (6), 495-514, 2007
552007
Mathematical programs with vanishing constraints
T Hoheisel
442009
Convergence of a local regularization approach for mathematical programmes with complementarity or vanishing constraints
T Hoheisel, C Kanzow, A Schwartz
Optimization Methods and Software 27 (3), 483-512, 2012
412012
A smoothing-regularization approach to mathematical programs with vanishing constraints
W Achtziger, T Hoheisel, C Kanzow
Computational Optimization and Applications 55 (3), 733-767, 2013
372013
Epi-convergent smoothing with applications to convex composite functions
JV Burke, T Hoheisel
SIAM Journal on Optimization 23 (3), 1457-1479, 2013
292013
Generalized Newton’s method based on graphical derivatives
T Hoheisel, C Kanzow, BS Mordukhovich, H Phan
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1324-1340, 2012
262012
Gradient consistency for integral-convolution smoothing functions
JV Burke, T Hoheisel, C Kanzow
Set-Valued and Variational Analysis 21 (2), 359-376, 2013
222013
On a relaxation method for mathematical programs with vanishing constraints
W Achtziger, C Kanzow, T Hoheisel
GAMM‐Mitteilungen 35 (2), 110-130, 2012
222012
On a smooth dual gap function for a class of quasi-variational inequalities
N Harms, T Hoheisel, C Kanzow
Journal of Optimization Theory and Applications 163 (2), 413-438, 2014
202014
Matrix support functionals for inverse problems, regularization, and learning
JV Burke, T Hoheisel
SIAM Journal on Optimization 25 (2), 1135-1159, 2015
142015
Mathematical programs with vanishing constraints: a new regularization approach with strong convergence properties
T Hoheisel, C Kanzow, A Schwartz
Optimization 61 (6), 619-636, 2012
132012
Convex geometry of the generalized matrix-fractional function
JV Burke, Y Gao, T Hoheisel
SIAM Journal on Optimization 28 (3), 2189-2200, 2018
102018
Blind deblurring of barcodes via Kullback-Leibler divergence
G Rioux, C Scarvelis, R Choksi, T Hoheisel, P Marechal
IEEE transactions on pattern analysis and machine intelligence, 2019
92019
Variational properties of matrix functions via the generalized matrix-fractional function
JV Burke, Y Gao, T Hoheisel
SIAM Journal on Optimization 29 (3), 1958-1987, 2019
82019
Improved convergence properties of the Lin-Fukushima-regularization method for mathematical programs with complementarity constraints
T Hoheisel, C Kanzow, A Schwartz
Numerical Algebra, Control & Optimization 1 (1), 49, 2011
82011
Epi-convergence properties of smoothing by infimal convolution
JV Burke, T Hoheisel
Set-Valued and Variational Analysis 25 (1), 1-23, 2017
62017
A study of convex convex-composite functions via infimal convolution with applications
JV Burke, H Tim, QV Nguyen
Mathematics of Operations Research, 2021
32021
The system can't perform the operation now. Try again later.
Articles 1–20